Proceedings of the Japan Academy, Series A, Mathematical Sciences

Seminear-rings characterized by their $\mathcal {S}$-ideals, II

Javed Ahsan

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 71, Number 6 (1995), 111-113.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510650

Digital Object Identifier
doi:10.3792/pjaa.71.111

Mathematical Reviews number (MathSciNet)
MR1344659

Zentralblatt MATH identifier
0842.16036

Subjects
Primary: 16Y30: Near-rings [See also 12K05]
Secondary: 16Y60: Semirings [See also 12K10]

Citation

Ahsan, Javed. Seminear-rings characterized by their $\mathcal {S}$-ideals, II. Proc. Japan Acad. Ser. A Math. Sci. 71 (1995), no. 6, 111--113. doi:10.3792/pjaa.71.111. https://projecteuclid.org/euclid.pja/1195510650


Export citation

References

See also

  • Part I: Javed Ahsan. Seminear-rings characterized by their $\mathcal {S}$-ideals, I. Proc. Japan Acad. Ser. A Math. Sci., Volume 71, Number 5 (1995), 101--103.